Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I took morning after pill. Last month and my period delayed with a week then .now um not feeling well my stomach always feels full and also nauseous. Um not comfortable and also took 3 pregnancy test which came out negative.

1 Doctor Answered
After taking the high hormonal emergency pill like morning after pill one gets withdrawal bleeding 5 to 10 days later, and then a new cycle starts. As you have not mentioned your dates you need to check with information about periods. For complaints meet any doctor.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.